MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. V/NV BURETTE SET; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. V/NV BURETTE SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 82113E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
End cap is coming off the burette.No patient harm.
 
Additional Manufacturer Narrative
The customer reported the cap is coming off the burette, and returned 6 samples: one opened, and 5 sealed.The samples are all of material 82113e, lot 25095819.Of the 6 samples, 2 confirmed the reported of cap coming off, and separating from the burette.This consisted of the one opened set, and one of the unopened.In addition, both sets separated at the cap and also on the spike side, leaving an open burette cylinder with no sides.The other 4 unopened sets showed no defects.The burettes that separated were observed under a microscope, and insufficient solvent was found.A device history record review was performed.There was a quality notification issued for the failure mode reported by the customer during the production build of this set - related to leak from the top of the burette.The manufacturing plant found the root cause for the separation to be related to incorrect solvent application by the assembler.The quality notification issued an investigation into the failure on nov.14th, 2025.Under this, a quality notification was displayed to reinforce the correct solvent application method of the burette with solvent dispensers.An engineering evaluation was put under process to look into the holding time for after the solvent is applied to the burette.

Brand Name
V/NV BURETTE SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24184192
Report Number9616066-2026-00114
Device Sequence Number9569554
Product Code FPA
UDI-Device Identifier07613203009591
UDI-Public(01)07613203009591(17)280925(10)25095819
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number82113E
Device Lot Number25095819
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown